RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 4, Pages 483–493 (Mi mz9532)  

Regularization of Ritz method on an example of polynomial approximation

N. S. Bakhvalov, M. Shtrekho

M. V. Lomonosov Moscow State University

Abstract: Relation is established between the rate of approximating of a function by polynomials and the rate of growth of the coefficients of these polynomials depending on analytic or differential properties of these functions. It is found that our result is connected with regularization of the Ritz method and with the construction of standard programs for function computation.

Full text: PDF file (1105 kB)

English version:
Mathematical Notes, 1970, 7:4, 293–299

Bibliographic databases:

UDC: 519
Received: 25.09.1969

Citation: N. S. Bakhvalov, M. Shtrekho, “Regularization of Ritz method on an example of polynomial approximation”, Mat. Zametki, 7:4 (1970), 483–493; Math. Notes, 7:4 (1970), 293–299

Citation in format AMSBIB
\Bibitem{BakSht70}
\by N.~S.~Bakhvalov, M.~Shtrekho
\paper Regularization of Ritz method on an example of polynomial approximation
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 4
\pages 483--493
\mathnet{http://mi.mathnet.ru/mz9532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=279961}
\zmath{https://zbmath.org/?q=an:0268.65038}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 4
\pages 293--299
\crossref{https://doi.org/10.1007/BF01151705}


Linking options:
  • http://mi.mathnet.ru/eng/mz9532
  • http://mi.mathnet.ru/eng/mz/v7/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:120
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020